# SDR ASAA2013071395590

- Difficulty date: July 13, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 20,128 hours, 6,308 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON TAXI OUT.  ACFT GROUNDED.  PERFORMED QRH FMC DISAGREE NO LONGER DISPLAYED. GROUND FUNCTIONAL CHECK FOR FMC 1 & 2 GOOD IAW AMM 34-61-00, NO HISTORY LAST 30 DAYS.
